# SDR FDEA202406190985

- Difficulty date: June 19, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 38,134 hours, 21,345 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Web
- Part number: A53986733207
- Condition: Deformed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE FOUND 2EA SUPPORT WEB GOT DEFORM AT FR86 S35R AND S38R REPLACED THE NEW SUPPORT WEBS WITH RIVETS. I.A.W A300-600F SRM 51-72-10-001 PAGE.2   AND 51-40-21-001 PARA.6, PAGE.7B~23, THE REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100, AT   AFT FUSELAGE FR86~FR87, S-35R~S-38R
